다입력-다출력 시스템의 가제어성 정준형에 관한 연구 A Study on Controllable Canonical Forms for Multi-input Multi-Output Systems

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 252
  • Download : 0
Publisher
대한전자공학회
Issue Date
1980-12
Language
Korean
Citation

전자공학회논문지, v.17, no.6, pp.9 - 16

ISSN
1016-135X
URI
http://hdl.handle.net/10203/67661
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0